MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 PLANNING STATION; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 PLANNING STATION; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735894
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031); Delayed Program or Algorithm Execution (4034)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d11: section d information references the main component of the system.Other relevant device(s) are: product id: 9736356, lot/serial #: unknown ; product id: 9736036, lot/serial #: unknown h3,h6) no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the system did not boot up.After restarting the system it did not boot up and remained stuck loading the software with an error on the audio device giving the message "central processing unit (cpu) stuck for 20 seconds".The next step was to shut down the system and disconnect it from the power plug for a while, the system started again.It seemed slower to the site.The next step was to replace the computer and ssd to give a final resolution and a stable system.There was no patient involvement.
 
Additional Manufacturer Narrative
H2) additional information was received.Initial reporter received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3/h6: the system was serviced in the field and the ssd and computer were replaced.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2) continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9736356, serial/lot #: (b)(6), h2-3) the solid state drive was returned to the manufacturer for evaluation.After functional testing and visual/physical examination, the reported issue was not confirmed.The results of the analysis concluded that no failure was found.Codes: b01, c19, d14 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2) continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9736036, serial/lot #: (b)(6).H2-3) the computer was returned to the manufacturer for evaluation.After functional testing and visual/physical examination, the reported issue was not confirmed.The results of the analysis concluded that no failure was found.Codes: b01, c19, d14.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION¿ S8 PLANNING STATION
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20332264
Report Number1723170-2024-02873
Device Sequence Number7979222
Product Code HAW
UDI-Device Identifier00763000423179
UDI-Public00763000423179
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735894
Device Catalogue Number9735894
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer09/30/2024
11/05/2024
11/20/2024
12/03/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date10/07/2024
11/05/2024
11/26/2024
12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown